Research Article

Some inequalities for the (p, q)-mixed affine surface areas

Published in: Quaestiones Mathematicae
Volume 44, issue 5, 2021 , pages: 599–613
DOI: 10.2989/16073606.2020.1729270
Author(s): Weidong Wang, China, Xia Zhao, China

Abstract

The notion of (p, q)-mixed volume was first introduced by Lutwak, Yang and Zhang in 2018. According to this concept, Li, Wang and Zhou defined the (p, q)- mixed affine surface areas in 2019. In this paper, we establish some inequalities including cyclic inequality, monotonous inequality and product inequality for the (p, q)-mixed affine surface areas.

Get new issue alerts for Quaestiones Mathematicae